Research Repository

On Some Integral Inequalities with Iterated Integrals

Dragomir, Sever S, Cho, Yeol Je and Kim, Young-Ho (2006) On Some Integral Inequalities with Iterated Integrals. Journal of the Korean Mathematical Society, 43 (3). pp. 563-578. ISSN 0304-9914

Full text for this resource is not available from the Research Repository.


The main aim of the present paper is to establish some new Gronwall type inequalities involving iterated integrals and give some applications of the main results.

Item Type: Article
Uncontrolled Keywords: ResPubID10904, Gronwall-Bellman inequalities, integral inequality, iterated integrals, nondecreasing function
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 02:56
Last Modified: 16 Dec 2014 05:31
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar